MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER
Catalog Number 0165SI24
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter balloon would not deflate.Customer had to go the urologist for assistance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.Potential root cause for this failure mode could be user related (example: over aspirated, incorrect syringe or collapse lumen and sac close eye and valve damage).A review of the device labelling has been conducted for investigation purposed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action required at this time.Corrections: d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23658295
Report Number1018233-2025-10606
Device Sequence Number9961649
Product Code MJC
UDI-Device Identifier00801741016790
UDI-Public(01)00801741016790(11)240510(17)280430(10)NGJZ2713
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165SI24
Device Lot NumberNGJZ2713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer04/11/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown